# SDR CALA2025093009448

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 14,248 hours, 4,894 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

AUDIABLE NOISE ON CLIMB OUT. CHANGES IN FREQUENC FOUND EXT. PWR. DOOR OPEN UPON ARRIVAL. INSPECTED EXT. PWR. DOOR IAW TASK 52-49-02-400-801 PARA. H(1). OPS CHECKS GOOD. OK TO CONTINUE. EXT. PWR. DOOR OPS CHECKS GOOD PER REF.  THE DOOR IS FAIRED AND CLOSES SMOOTHLY AND ALL LATCHES OPERATE CORRECTLY.
